A Representation Theorem for Positive Functionals on Involution Algebras.
Mathematische Annalen, Tome 162 (1965), pp. 364-368
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__162_161347,
author = {R.S. BUCY and G. MALTESE},
title = {A {Representation} {Theorem} for {Positive} {Functionals} on {Involution} {Algebras.}},
journal = {Mathematische Annalen},
pages = {364--368},
year = {1965},
volume = {162},
zbl = {0132.10804},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__162_161347/}
}
R.S. BUCY; G. MALTESE. A Representation Theorem for Positive Functionals on Involution Algebras.. Mathematische Annalen, Tome 162 (1965), pp. 364-368. http://geodesic.mathdoc.fr/item/MAN_1965__162_161347/